Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

On the factorization of integrers


Author: R. L. Duncan
Journal: Proc. Amer. Math. Soc. 25 (1970), 191-192
MSC: Primary 10.07
DOI: https://doi.org/10.1090/S0002-9939-1970-0252311-1
MathSciNet review: 0252311
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The order of magnitude of the average of the exponents in the canonical factorization of an integer is discussed. In particular, it is shown that this average has normal order one and a result which implies that the average order is one is also derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07


Additional Information

Keywords: Factorization of integers, average of exponents, normal order, average order
Article copyright: © Copyright 1970 American Mathematical Society